American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(44A35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 27 of 27 found      Go to page: 1

[1] Jingwei Hu and Lexing Ying. A fast algorithm for the energy space boson Boltzmann collision operator. Math. Comp.
Abstract, references, and article information
View Article: PDF

[2] Paweł Domański. Notes on Real Analytic Functions and Classical Operators. Contemporary Mathematics 561 (2012) 3-47.
Book volume table of contents
View Article: PDF

[3] C. Chen and C-H. Chu. Hypercyclic weighted translations on groups. Proc. Amer. Math. Soc. 139 (2011) 2839-2846. MR 2801625.
Abstract, references, and article information
View Article: PDF

[4] V. V. Volchkov and Vit. V. Volchkov. Optimization problems related to the John uniqueness theorem. St. Petersburg Math. J. 21 (2010) 705-729.
Abstract, references, and article information
View Article: PDF

[5] P. Boggiatto, G. De Donno and A. Oliaro. Time-frequency representations of Wigner type and pseudo-differential operators. Trans. Amer. Math. Soc. 362 (2010) 4955-4981. MR 2645057.
Abstract, references, and article information
View Article: PDF

[6] C. Chen and C-H. Chu. Hypercyclicity of weighted convolution operators on homogeneous spaces. Proc. Amer. Math. Soc. 137 (2009) 2709-2718. MR 2497483.
Abstract, references, and article information
View Article: PDF

[7] Mark A. Pinsky. Integrability of the continuum wavelet kernel. Proc. Amer. Math. Soc. 132 (2004) 1729-1737. MR 2051134.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Margit Rösler. A positive radial product formula for the Dunkl kernel. Trans. Amer. Math. Soc. 355 (2003) 2413-2438. MR 1973996.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Boris Baeumer. On the inversion of the convolution and Laplace transform. Trans. Amer. Math. Soc. 355 (2003) 1201-1212. MR 1938753.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] David A. Cardon. Convolution operators and zeros of entire functions. Proc. Amer. Math. Soc. 130 (2002) 1725-1734. MR 1887020.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Edmond E. Granirer. Erratum to ``On the set of topologically invariant means on an algebra of convolution operators on $L^p(G)$''. Proc. Amer. Math. Soc. 129 (2001) 2503-2503. MR 1823938.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Kenneth F. Andersen. Weighted inequalities for iterated convolutions. Proc. Amer. Math. Soc. 127 (1999) 2643-2651. MR 1657742.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Kathrin Berkner. Resolution of singularities of convolutions with the Gaussian kernel. Proc. Amer. Math. Soc. 127 (1999) 425-435. MR 1468182.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Edmond E. Granirer. On the set of topologically invariant means on an algebra of convolution operators on $L^p(G)$. Proc. Amer. Math. Soc. 124 (1996) 3399-3406. MR 1340388.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Kenneth F. Andersen. Weighted inequalities for convolutions . Proc. Amer. Math. Soc. 123 (1995) 1129-1136. MR 1277088.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Dušanka Kovačević. On the hypoellipticity of convolution equations in the ultradistribution spaces of $L\sp q$ growth . Proc. Amer. Math. Soc. 120 (1994) 1181-1190. MR 1197540.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Jacek Dziubański. Remark on commutative approximate identities on homogeneous groups . Proc. Amer. Math. Soc. 114 (1992) 1015-1016. MR 1092917.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Daniela Calvetti. A stochastic roundoff error analysis for the convolution . Math. Comp. 59 (1992) 569-582. MR 1134719.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] R. A. Kerman. Pointwise convergence approximate identities of dilated radially decreasing kernels . Proc. Amer. Math. Soc. 101 (1987) 41-44. MR 897067.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Alex Meril and Daniele C. Struppa. Convolution equations in spaces of distributions supported by cones . Proc. Amer. Math. Soc. 100 (1987) 70-74. MR 883403.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Christian Berg. On the preservation of determinacy under convolution . Proc. Amer. Math. Soc. 93 (1985) 351-357. MR 770553.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Robert C. Busby and Harvey A. Smith. Product-convolution operators and mixed-norm spaces . Trans. Amer. Math. Soc. 263 (1981) 309-341. MR 594411.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Paul Embrechts. On a theorem of E. Lukacs . Proc. Amer. Math. Soc. 68 (1978) 292-294. MR 0470617.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] H. G. Dales and J. Esterle. Discontinuous homomorphisms from $C\left( X \right)$. Bull. Amer. Math. Soc. 83 (1977) 257-259. MR 0430786.
Abstract, references, and article information
View Article: PDF

[25] Richard Frankfurt. Spectral analysis of finite convolution operators . Trans. Amer. Math. Soc. 214 (1975) 279-301. MR 0397481.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Antonio O. Farias. Orientation-preserving mappings, a semigroup of geometric transformations and a class of integral operators. Bull. Amer. Math. Soc. 77 (1971) 422-424. MR 0286123.
Abstract, references, and article information
View Article: PDF

[27] Gregers Krabbe. An algebra of generalized functions on an open interval; two-sided operational calculus. Bull. Amer. Math. Soc. 77 (1971) 78-84. MR 0267360.
Abstract, references, and article information
View Article: PDF


Results: 1 to 27 of 27 found      Go to page: 1